On the Conservation Laws and Exact Solutions to the (3+1)-Dimensional Modified KdV-Zakharov-Kuznetsov Equation

Creative Commons License

Akbulut A., Almusawa H., Kaplan M., Osman M. S.

SYMMETRY-BASEL, vol.13, no.5, 2021 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 5
  • Publication Date: 2021
  • Doi Number: 10.3390/sym13050765
  • Journal Name: SYMMETRY-BASEL
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Aerospace Database, Communication Abstracts, INSPEC, Metadex, zbMATH, Directory of Open Access Journals, Civil Engineering Abstracts
  • Keywords: conservation laws, partial differential equations, exact solutions, symbolic computation, TRAVELING-WAVE SOLUTIONS, EVOLUTION-EQUATIONS, EXPLICIT METHODS, SYMMETRIES, MODEL
  • Bursa Uludag University Affiliated: No


In this paper, we consider conservation laws and exact solutions of the (3+1)-dimensional modified KdV-Zakharov-Kuznetsov equation. Firstly, we construct conservation laws of the given equation with the help of the conservation theorem; the developed conservation laws are modified conservation laws. Then, we obtain exact solutions of the given equation via the (G'/G, 1/G)expansion method. The obtained solutions are classified as trigonometric solutions, hyperbolic solutions and rational solutions. Furthermore, graphical representations of the obtained solutions are given.